RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Vahabov, Abdulvahab Ismailovich

Statistics Math-Net.Ru
Total publications: 41
Scientific articles: 41

Number of views:
This page:548
Abstract pages:2081
Full texts:787
References:135
Professor
Doctor of physico-mathematical sciences (1989)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 16.10.1936
E-mail:
Keywords: buchel differntial operators; reqular bushel; completenes eigen-function; summabilaty of series principal function; beginning-boundary problems.
   
Main publications:
  • Vagabov A. I., Magomedova E. S. Predstavlenie reshenii smeshannykh zadach dlya parabolicheskikh sistem integralami Puassona i ikh prilozheniya // Izv. vuzov Severo–Kavk. regiona. Est. nauki. 2001. 4. 13–17.
  • Vagabov A. ., Galyaev V. S. Summiruemost po Feieru obobschennykh ryadov Fure, svyazannykh s differentsialnymi operatorami // Dokl. RAN. 2001. 379(5). 439–442.
  • Vagabov A. I., Galyaev V. S. Algebraicheskie kriterii n–kratnoi polnoty kornevykh funktsii puchkov lineinykh obyknovennykh differentsialnykh operatorov s obschimi kraevymi usloviyami // Dokl. RAN. 2002. 382(6). 1–3.

http://www.mathnet.ru/eng/person17910
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/195373

Publications in Math-Net.Ru
2018
1. A. I. Vahabov, “The task of basis property of root functions of differential sheaf of the $2n$d order with $n$-fold characteristics”, Mathematical Physics and Computer Simulation, 21:1 (2018),  5–10  mathnet
2010
2. A. I. Vagabov, “On the asymptotics with respect to a parameter of solutions of differential systems with coefficients in the class $L_q$”, Differ. Uravn., 46:1 (2010),  16–22  mathnet  mathscinet  zmath  elib; Differ. Equ., 46:1 (2010), 17–23  elib  scopus
2006
3. A. I. Vagabov, Z. A. Abdurakhmanov, “Conditions for the $k$-fold completeness ($0<k\le n$) of root functions of an $n$th-order ordinary differential operator pencil”, Differ. Uravn., 42:6 (2006),  723–730  mathnet  mathscinet; Differ. Equ., 42:6 (2006), 771–778
4. A. I. Vahabov, Z. A. Abdurakhmanov, “An analytic method for solving a mixed problem for a quasilinear parabolic system”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, 7,  3–12  mathnet  mathscinet; Russian Math. (Iz. VUZ), 50:7 (2006), 1–10
2005
5. A. I. Vagabov, V. R. Ragimkhanov, “$(C,1)$-Summability of Fourier Series in Root Functions of Ordinary Linear Differential Operators in a Space of Vector Functions”, Differ. Uravn., 41:8 (2005),  1037–1045  mathnet  mathscinet; Differ. Equ., 41:8 (2005), 1087–1096
6. A. I. Vagabov, Z. A. Abdurakhmanov, “Generalized solutions of a mixed boundary value problem for a quasilinear system”, Vladikavkaz. Mat. Zh., 7:3 (2005),  26–30  mathnet  mathscinet
2004
7. A. I. Vagabov, “Regularity Conditions for a Pencil of General Ordinary Differential Operators”, Differ. Uravn., 40:3 (2004),  299–309  mathnet  mathscinet; Differ. Equ., 40:3 (2004), 318–328
8. A. I. Vagabov, V. S. Galyaev, “On the Completeness of Root Functions of Pencils of Linear Ordinary Differential Operators with General Boundary Conditions”, Differ. Uravn., 40:1 (2004),  5–14  mathnet  mathscinet; Differ. Equ., 40:1 (2004), 3–13
2000
9. A. I. Vagabov, “An initial-boundary value problem for a nonlinear wave equation in an $n$-dimensional rectangular domain”, Differ. Uravn., 36:10 (2000),  1345–1352  mathnet  mathscinet; Differ. Equ., 36:10 (2000), 1484–1492
1999
10. A. I. Vahabov, “The problem of the vibration of a finite string with nonlinear perturbation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 3,  17–21  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 43:3 (1999), 14–19
1998
11. A. I. Vagabov, “An initial-boundary value problem for the nonlinear heat equation in an $n$-dimensional rectangular domain”, Differ. Uravn., 34:6 (1998),  782–788  mathnet  mathscinet; Differ. Equ., 34:6 (1998), 779–785
1997
12. A. I. Vagabov, “An initial-boundary value problem for a quasilinear wave equation in a space”, Differ. Uravn., 33:4 (1997),  506–509  mathnet  mathscinet; Differ. Equ., 33:4 (1997), 508–512
1996
13. A. I. Vagabov, “The generalized Fourier method for solving mixed problems for nonlinear equations”, Differ. Uravn., 32:1 (1996),  90–100  mathnet  mathscinet; Differ. Equ., 32:1 (1996), 94–105
1993
14. A. I. Vagabov, “On sharpening an asymptotic theorem of Tamarkin”, Differ. Uravn., 29:1 (1993),  41–49  mathnet  mathscinet; Differ. Equ., 29:1 (1993), 33–41
1992
15. A. I. Vagabov, “A plane mixed problem with delay conditions for a hyperbolic equation”, Differ. Uravn., 28:1 (1992),  41–52  mathnet  mathscinet; Differ. Equ., 28:1 (1992), 39–50
1991
16. A. I. Vahabov, “Conditions for the well-posedness of two-dimensional mixed problems for hyperbolic systems”, Differ. Uravn., 27:3 (1991),  531–533  mathnet  mathscinet  zmath
17. A. I. Vahabov, “On the violation of the equiconvergence of Fourier series that are connected with pencils of ordinary differential operators, and of trigonometric series”, Differ. Uravn., 27:2 (1991),  347–350  mathnet  mathscinet  zmath
1988
18. A. I. Vahabov, “Nonregular pencils of differential operators in a space of vector functions”, Differ. Uravn., 24:2 (1988),  199–207  mathnet  mathscinet; Differ. Equ., 24:2 (1988), 148–154
1987
19. A. I. Vahabov, “Fourier series expansions in principal functions of an elliptic operator”, Differ. Uravn., 23:10 (1987),  1736–1745  mathnet  mathscinet  zmath
20. A. I. Vahabov, “Quadratic bundles of ordinary differential bundles”, Mat. Zametki, 42:3 (1987),  381–393  mathnet  mathscinet  zmath; Math. Notes, 42:3 (1987), 708–715  isi
1986
21. A. I. Vahabov, “Conditions for multiple completeness of eigenelements of an ordinary differential pencil”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 4,  13–20  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:4 (1986), 16–24
22. A. I. Vahabov, “Completeness of the eigenfunctions of irregular differential operators in a space of vector-valued functions”, Mat. Zametki, 40:2 (1986),  197–202  mathnet  mathscinet  zmath; Math. Notes, 40:2 (1986), 611–614  isi
1985
23. A. I. Vahabov, “Asymptotic expansion of solutions of systems of ordinary differential equations with a parameter”, Differ. Uravn., 21:9 (1985),  1475–1479  mathnet  mathscinet
1984
24. A. I. Vagabov, “A theorem on multiple completeness for ordinary differential pencils”, Dokl. Akad. Nauk SSSR, 275:1 (1984),  13–17  mathnet  mathscinet  zmath
25. A. I. Vahabov, “Completeness of eigenfunctions of an ordinary differential pencil of non-Keldysh type”, Differ. Uravn., 20:3 (1984),  375–382  mathnet  mathscinet  zmath
26. A. I. Vahabov, “On equiconvergence of expansions in trigonometric Fourier series and in principal functions of ordinary differential operators”, Izv. Akad. Nauk SSSR Ser. Mat., 48:3 (1984),  614–630  mathnet  mathscinet  zmath; Math. USSR-Izv., 24:3 (1985), 567–582
1983
27. A. I. Vahabov, B. A. Zeinalov, “Centralizers in matrix rings”, Dokl. Akad. Nauk SSSR, 271:2 (1983),  277–280  mathnet  mathscinet  zmath
28. A. I. Vahabov, “On incompleteness of the system of eigenelements of differential operators in a space of vector-valued functions”, Dokl. Akad. Nauk SSSR, 271:1 (1983),  17–19  mathnet  mathscinet  zmath
29. A. I. Vahabov, “A problem of vibration of a finite string”, Differ. Uravn., 19:12 (1983),  2163–2166  mathnet  mathscinet  zmath
1982
30. A. I. Vagabov, “On a case of violation of the multiple completeness property of the eigenfunctions for an ordinary differential pencil”, Dokl. Akad. Nauk SSSR, 263:1 (1982),  11–14  mathnet  mathscinet  zmath
31. A. I. Vahabov, “On the multiple completeness of eigenfunctions of a type of ordinary differential pencil”, Differ. Uravn., 18:2 (1982),  194–197  mathnet  mathscinet  zmath
32. A. I. Vahabov, “Double expansion in Fourier series in principal functions of a nonselfadjoint elliptic operator”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 3,  8–13  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:3 (1982), 8–14
33. A. I. Vahabov, “Convergence of expansions of ordinary differential operators in Fourier series”, Mat. Zametki, 32:3 (1982),  303–307  mathnet  mathscinet  zmath; Math. Notes, 32:3 (1982), 631–634  isi
34. A. I. Vahabov, “Representation of an arbitrary vector-valued function by the limit of the Laplace integral of the solution of a nonregular spectral problem”, Mat. Zametki, 32:1 (1982),  71–74  mathnet  mathscinet  zmath; Math. Notes, 32:1 (1982), 515–517  isi
1981
35. A. I. Vagabov, “On eigenelements of nonregular differential pencils with indecomposable boundary conditions”, Dokl. Akad. Nauk SSSR, 261:2 (1981),  268–271  mathnet  mathscinet  zmath
36. A. I. Vahabov, “On the question of completeness of the system of eigenfunctions of a nonregular ordinary differential pencil”, Dokl. Akad. Nauk SSSR, 257:1 (1981),  15–18  mathnet  mathscinet  zmath
1980
37. A. I. Vagabov, “On the equiconvergence of expansions in a trigonometric Fourier series and in the principal functions of ordinary differential operators”, Dokl. Akad. Nauk SSSR, 254:6 (1980),  1294–1297  mathnet  mathscinet  zmath
38. A. I. Vagabov, “Multiple summability in eigen- and associated functions for nonregular differential bundles”, Dokl. Akad. Nauk SSSR, 252:6 (1980),  1300–1303  mathnet  mathscinet
39. A. I. Vahabov, “Conditions for being a basis of eigenelements of differential pencils”, Differ. Uravn., 16:10 (1980),  1731–1741  mathnet  mathscinet
1976
40. A. I. Vahabov, “A mixed problem for a hyperbolic system in space”, Differ. Uravn., 12:2 (1976),  305–308  mathnet  mathscinet  zmath
1971
41. M. G. Dzhavadov, A. I. Vahabov, “On a boundary value problem for a second-order elliptic system in a halfstrip”, Dokl. Akad. Nauk SSSR, 197:3 (1971),  513–516  mathnet  mathscinet  zmath
1964
42. A. I. Vagabov, “Conditions for the correctness of one-dimensional mixed problems for hyperbolic systems”, Dokl. Akad. Nauk SSSR, 155:6 (1964),  1247–1249  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019